Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 77, Number 263
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Finite elements for symmetric tensors in three dimensions
Douglas N. Arnold, Gerard Awanou and Ragnar Winther PDF
Math. Comp. 77 (2008), 1229-1251
Superconvergence of quadratic finite elements on mildly structured grids
Yunqing Huang and Jinchao Xu PDF
Math. Comp. 77 (2008), 1253-1268
Superconvergence of mixed finite element methods for optimal control problems
Yanping Chen PDF
Math. Comp. 77 (2008), 1269-1291
Local and pointwise error estimates of the local discontinuous Galerkin method applied to the Stokes problem
J. Guzmán PDF
Math. Comp. 77 (2008), 1293-1322
Weak coupling of solutions of first-order least-squares method
Jaeun Ku PDF
Math. Comp. 77 (2008), 1323-1332
A mortar edge element method with nearly optimal convergence for three-dimensional Maxwell’s equations
Qiya Hu, Shi Shu and Jun Zou PDF
Math. Comp. 77 (2008), 1333-1353
Implicit a posteriori error estimates for the Maxwell equations
Ferenc Izsák, Davit Harutyunyan and Jaap J.W. van der Vegt PDF
Math. Comp. 77 (2008), 1355-1386
Error analysis of fully discrete velocity-correction methods for incompressible flows
J. L. Guermond, Jie Shen and Xiaofeng Yang PDF
Math. Comp. 77 (2008), 1387-1405
Sobolev-type approximation rates for divergence-free and curl-free RBF interpolants
Edward J. Fuselier PDF
Math. Comp. 77 (2008), 1407-1423
Filtering in Legendre spectral methods
Jan S. Hesthaven and Robert M. Kirby PDF
Math. Comp. 77 (2008), 1425-1452
Modified equation for adaptive monotone difference schemes and its convergent analysis
Zhen-Huan Teng PDF
Math. Comp. 77 (2008), 1453-1465
Analysis of a sequential regularization method for the unsteady Navier-Stokes equations
Xiliang Lu, Ping Lin and Jian-Guo Liu PDF
Math. Comp. 77 (2008), 1467-1494
Unconditional stability and convergence of fully discrete schemes for $2D$ viscous fluids models with mass diffusion
Francisco Guillén-González and Juan Vicente Gutiérrez-Santacreu PDF
Math. Comp. 77 (2008), 1495-1524
A random space-time birth particle method for 2d vortex equations with external field
J. Fontbona and S. Méléard PDF
Math. Comp. 77 (2008), 1525-1558
The probability that a slightly perturbed numerical analysis problem is difficult
Peter Bürgisser, Felipe Cucker and Martin Lotz PDF
Math. Comp. 77 (2008), 1559-1583
Rational extrapolation for the PageRank vector
C. Brezinski and M. Redivo-Zaglia PDF
Math. Comp. 77 (2008), 1585-1598
Optimal logarithmic energy points on the unit sphere
J. S. Brauchart PDF
Math. Comp. 77 (2008), 1599-1613
Power series for inverse Jacobian elliptic functions
B. C. Carlson PDF
Math. Comp. 77 (2008), 1615-1621
On the distinctness of modular reductions of maximal length sequences modulo odd prime powers
Xuan-Yong Zhu and Wen-Feng Qi PDF
Math. Comp. 77 (2008), 1623-1637
Unimodular integer circulants
J. E. Cremona PDF
Math. Comp. 77 (2008), 1639-1652
The hyperdeterminant and triangulations of the 4-cube
Peter Huggins, Bernd Sturmfels, Josephine Yu and Debbie S. Yuster PDF
Math. Comp. 77 (2008), 1653-1679
Sign changes in sums of the Liouville function
Peter Borwein, Ron Ferguson and Michael J. Mossinghoff PDF
Math. Comp. 77 (2008), 1681-1694
Equal moments division of a set
Shahar Golan PDF
Math. Comp. 77 (2008), 1695-1712
Computational estimation of the constant $\beta (1)$ characterizing the order of $\zeta (1+it)$
Tadej Kotnik PDF
Math. Comp. 77 (2008), 1713-1723
On the irreducibility of Hecke polynomials
Scott Ahlgren PDF
Math. Comp. 77 (2008), 1725-1731
Short effective intervals containing primes in arithmetic progressions and the seven cubes problem
H. Kadiri PDF
Math. Comp. 77 (2008), 1733-1748
Periodicity of the parity of a partition function related to making change
Patrick Costello and Michael Osborne PDF
Math. Comp. 77 (2008), 1749-1754
Fast algorithms for computing isogenies between elliptic curves
A. Bostan, F. Morain, B. Salvy and É. Schost PDF
Math. Comp. 77 (2008), 1755-1778
Computations of Eisenstein series on Fuchsian groups
Helen Avelin PDF
Math. Comp. 77 (2008), 1779-1800
Primitive central idempotents of finite group rings of symmetric groups
Harald Meyer PDF
Math. Comp. 77 (2008), 1801-1821
Rationality problem of three-dimensional purely monomial group actions: the last case
Akinari Hoshi and Yūichi Rikuna PDF
Math. Comp. 77 (2008), 1823-1829
Parity-regular Steinhaus graphs
Maxime Augier and Shalom Eliahou PDF
Math. Comp. 77 (2008), 1831-1839
Links and cubic 3-polytopes
Weiling Yang and Fuji Zhang PDF
Math. Comp. 77 (2008), 1841-1857
Odd perfect numbers have a prime factor exceeding $10^8$
Takeshi Goto and Yasuo Ohno PDF
Math. Comp. 77 (2008), 1859-1868
Corrigendum to “The monic integer transfinite diameter”
K. G. Hare and C. J. Smyth PDF
Math. Comp. 77 (2008), 1869-1869